# SDR JIKA2013062701

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N240DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT602B
- Aircraft time: 24,535 hours, 20,903 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

PILOT REPORTED THAT AFTER EXTENDING THE LANDING GEAR DURING APPROACH,  A RT MLG UNSAFE INDICATION WAS OBSERVED.  BROKE OFF APPROACH TO TROUBLESHOOT THE UNSAFE INDICATION.  PERFORMED THE LANDING GEAR UNSAFE INDICATION CHECKLIST IAW THE QRH AND STILL HAD AN UNSAFE INDICATION; COMPLETED LANDING GEAR EMERGENCY EXTENSION IAW THE QRH CHECKLIST, STILL HAD THE UNSAFE INDICATION.  PERFORMED A FLY-BY OF THE TOWER, AND TOWER AND MECHANIC REPORTED THE LANDING GEAR APPEARED TO BE DOWN AND LOCKED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  INSPECTION OF THE RT MLG REVEALED THE INBD LANDING GEAR ACTUATOR HOUSING WAS SHEARED FROM ATTACHMENT PIN.  MX REPLACED RT MAIN GEAR INBD ACTUATOR.
